# SDR DL72W951993

- Difficulty date: May 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2814W
- Make and model: Boeing 727247
- Aircraft serial: 20870
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Nr 8 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON LTR CK, NR 8 SLAT ANGLE CRACKED JUST I/B OF I/B STOP PAD.  REPAIRED PER M/M 57-54-0 PAR 12.
